New here, girl trying to gain weight

4 posts | Original | Recent
 
Image_thumb
1 Post
Jan 11, 2013 5:32pm
via iOS
At my heaviest, I've been 110 lbs, (5'1") I'm twenty three now, discharged from the military, and am now going to college. I've never wanted to be thin, I eat like a jerk, and NEVER work out. I would love to be thicker...Unfortunately my ADHD medicine I've been prescribed a few months ago has screwed with my appetite, so I dropped down to 100lbs in the past 3 months. I can't afford to go without my medicine (though I do only take it on days I have class now) I decided the best option for me would be to start working out religiously. (Specifically lower body, muscle building/toning) Making this a habit is going to be hell, but I'm committed to NOT looking like I do cocaine every day...If any females, or even males for that matter, have tips regarding my situation and how I would go about reaching my goal, (gaining back at least 10lbs, hopefully a little more) I would appreciate it wish me luck!
11 Jan
Good for you for wanting to be healthy! The best thing you can do to gain bulk is lift heavier weights and make sure you eat well and are getting enough protein. Your body needs the proper nutrients to build and keep muscle, so if you're eating crap then all of your hard work will be for nothing.
Image_thumb
112 Posts
Jan 12, 2013 3:11am
via Android

My son is extremely under weight. The nutritionist has us calorie packing all of his food. For example adding peanut butter to his bread, a little cream to his milk (and no water). We still avoid sugary food and soda though.
  The doctor also has him on a strict eating regiment. No snacking between meals so that he is hungry at meal time.
  This is advice for a toddler, so the more I think about it you should probably go see a nutritionist if you are that rail thin.

Good luck with this and with school.

12 Jan
No water??
Image_thumb
221 Posts
Jan 12, 2013 3:55am
via Android

In the long run that ADHD medicine will slow down your metabolism. Watch.

Image_thumb
10 Posts
Jan 12, 2013 4:00am
via Android

I had the same issue with my ADHD medicine just try to eat as much as you can when you do eat and drink a lot of water cause the medicine ruins your appetite

Reply


Workout_trainer_icon Workout_trainer_logo_184x72

Follow along workouts & programs on your phone or tablet.

Wt_iphone_featured_68x134 Wt_ipad_do_workout_171x134

Download_app_store_ios Download_google_play_android_172x51